Mathematics and Computer Science

All Majors & Minors

Christopher Sadowski

Christopher Sadowski earned a BS and PhD in Mathematics at Rutgers University - New Brunswick, where he also worked as a teaching assistant and lecturer. He joined the faculty of Ursinus College in 2014 as a visiting assistant professor.

Christopher’s research interests are primarily in vertex operator algebra theory and its applications in the study of affine Lie algebras. He is also interested in the theory of partitions, and how partition identities can be interpreted in the study of vertex-algebraic structures.

Title

Assistant Professor

Department

Mathematics and Computer Science

Degrees

  • B.S., Rutgers University - New Brunswick
  • Ph.D., Rutgers University - New Brunswick

Teaching

  • Calculus 1
  • Multivariable Calculus
  • Linear Algebra
  • Differential Equations and Modeling
  • Abstract Algebra 1 & 2
  • Number Theory
  • Numerical Analysis

Website

http://sites.google.com/site/csadowski/home

Research Interests

  • Vertex operator algebras
  • Kac-Moody Lie algebras
  • Relations to q-series, partitions, combinatorics, and number theory

Recent Work

  • Presentations of principal subspaces of higher level standard $A_2^{(2)}$-modules, Algebras and Representation Theory, to appear.
  • Vertex-algebraic structure of principal subspaces of basic for twisted affine Kac-Moody Lie algebras of type $A_{2n+1}^{(2)}, D_n^{(2)}, E_6^{(2)}, joint work with M. Penn and G. Webb, Journal of Algebra, Vol. 496 (2018), 242-291.
  • Vertex-algebraic structure of principal subspaces of basic $D_4^{(3)}$-modules, joint work with M. Penn, The Ramanujan Journal, 43:4 (2017), 571-617.
  • A motivated proof of the Gollnitz-Gordon-Andrews identities, joint work with B. Coulson, S. Kanade, J. Lepowsky, R. McRae, F. Qi, and M.C. Russell, The Ramanujan Journal, Volume 42, No. 1 (2017) 97-129.
  • Principal subspaces of standard sl(n)^-modules, International Journal of Mathematics, Vol. 26, No. 08, 1550063 (2015).
  • Presentations of the principal subspaces of the higher level sl(3)^-modules, Journal of Pure and Applied Algebra, 219 (2015) 2300-2345.
  • On a symmetry of the category of integrable modules, joint work with William J. Cook, New York J. Math. 15 (2009) 133–160.